Some Fixed Point Theorems for Contractive and Expansive Maps
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 459-465
Printed September 1, 2002
Guo-Jing Jiang, Shin Min Kang
Dalian Management Cadre's College, Gyeongsang National University
Abstract : In this paper, fixed point theorems for contractive and expansive maps are established, some of which extend a few results of Das and Debata, Edelstein, Fisher, Leader, Shih and Yeh, and Jungck.
Keywords : fixed point, contractive map, expansive map, compact metric space, semigroup
MSC numbers : 54H25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd